Existence of concave symmetric positive solutions for a three-point boundary value problems

Articles > Article · 2014

Authors: Ummahan Akcan, Nüket AYKUT HAMAL

Advances in Difference Equations, Journal Indexed in SCI Expanded, International, WoS, 2014, vol 2014

DOI: 10.1186/1687-1847-2014-313

Summary

In this paper, we investigate the existence of triple concave symmetric positive solutions for the nonlinear boundary value problems with integral boundary conditions. The proof is based upon the Avery and Peterson fixed point theorem. An example which supports our theoretical result is also indicated. MSC: 34B10, 39B18, 39A10.

View details